# SDR 96UAL900110

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7273U
- Make and model: Boeing 727222
- Aircraft serial: 21420
- Engine: Pwa JT8D15
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 651759612
- Condition: Missing
- Location: External Pwr
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

CREW REPORTS, LOUD NOISE FROM NOSE GEAR AREA.  GROUND CREW FOUND EXTERNAL POWER DOOR MISSING.  NEW DOOR AND ATTACHMENTS INSTALLED.
